# SDR 99FDEA00003

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Down Lock Sw
- Condition: Failed
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL SKID LIGHT ON AFTER TAKEOFF.  RECYCLE GEAR, NO SUCCESS.  *S/D*  REMOVED AND REPLACED DOWN LOCK SWITCH S662 NR MS25011-1 PER MM 32-71-101.  CK ADJUSTMENT OF SWITCH S663 PER MM 32-71-91.  CYCLED TAIL SKID, COULD NOT DUP PROBLEM.
